# SDR DALA2025062404726

- Difficulty date: June 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 15,859 hours, 7,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Warning Light
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L WING SLIDE INDICATION ON TAXI IN. REMOVED AND REPLACED LT OVERWING SLIDE ASSEMBLY IN REF TO AMDS WORK CARD 2563-4002. OPS NML. MEL AND PLACARD REMOVED. (361396) RII TASK COMPLIED WITH PER AMDS CARD 2563-4002. (LP# 7411362)
